# SDR SWAA041400

- Difficulty date: May 16, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 39,258 hours, 38,569 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF THE RIGHT MLG RED WARNING LIGHT REMAINED ON, AND WITH MLG LEVER IN OFF POSITION BOTH RIGHT MLG RED AND GREEN LIGHTS ILLUMINATED.  CREW CYCLED GEAR, ALL INDICATIONS NORMAL.  CHECKED RESISTANCE ON PINS FROM GEAR LOGIC SHELF TO UPLOCK AND DOWNLOCK SENSORS, NO DEFECTS NOTED.  REMOVED AND REPLACED CIRCUIT CARD M986 PER MM.
